Be wary of counterfeit drug products - FDA


MANILA, Nov. 25 (PIA) – The Food and Drug Administration (FDA) warned the public and health care professionals on the use of counterfeit drug products. In a recent advisory, FDA and United Laboratories, Inc. confirmed that the following drugs were found to be imitated: Mefenamic Acid (Dolfenal) 500 mg Tablet; Dextromethorphan HBr + Phenylephrine HCI + Paracetamol (Tuseran Forte) 15 mg / 10 mg / 325 mg Capsule; Loperamide (Diatabs) 2 mg Capsule; Ibuprofen + Paracetamol (Alaxan FR) 200 mg / 325 mg Capsule; and Phenylephrine HCI / Chlorphenamine Maleate / Paracetamol (Neozep Forte) 10 mg / 2 mg / 500 mg Tablet. FDA Director General Nela Charade G. Puno, RPh advises consumers to purchase their medicines only from FDA-licensed establishments to ensure the quality, safety, and efficacy of health products. The FDA added to be vigilant of the said counterfeit products as these may pose potential danger or injury.
 

http://news.pia.gov.ph/article/view/241479973723/be-wary-of-counterfeit-drug-products---fda#sthash.NyZwgYsK.dpuf